MAUDE Adverse Event Report: SEIKAGAKU CORPORATION GEL-ONE X-LINKED HYALUR 3ML; BIOLOGICS

SEIKAGAKU CORPORATION GEL-ONE X-LINKED HYALUR 3ML; BIOLOGICS
Model Number 00-1111-001-00
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 04/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had gel one injection in the left knee.Subsequently, the patient is experiencing extreme pain when standing or walking and discomfort since the injection.No additional patient consequences were reported.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that there was no medical intervention reported.The initial report was forwarded in error and should be voided.

Brand Name
GEL-ONE X-LINKED HYALUR 3ML
Common Device Name
BIOLOGICS
Manufacturer (Section D)
SEIKAGAKU CORPORATION
6-1, marunouchi
1-chrome chiyoda-ku, tokyo
MDR Report Key14187097
Report Number0001822565-2022-01168
Device Sequence Number2943871
Product Code MOZ
UDI-Device Identifier04987541300911
UDI-Public(01)04987541300911
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00-1111-001-00
Device Catalogue Number00111100100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/29/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date07/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale